# SDR A6WA200640190

- Difficulty date: May 15, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER WING PLANK ACCESS HOLE FOR PANEL 410AB HAS SOME MINOR CORROSION AND PITTING AROUND OUTER PANEL SURFACE.  BLENDED MINOR PITTING AND CORROSION ON LOWER LEFT WING PLANK ACCESS HOLE FOR PANEL 510AB IAW BOMBARDIER REO 601R-57-21-030.  (M)
